Pacific Journal of Mathematics

Bounds and quantitative comparison theorems for nonoscillatory second order differential equations.

Thomas T. Read

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 231-245.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867582

Mathematical Reviews number (MathSciNet)
MR0430416

Zentralblatt MATH identifier
0329.34029

Subjects
Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory

Citation

Read, Thomas T. Bounds and quantitative comparison theorems for nonoscillatory second order differential equations. Pacific J. Math. 63 (1976), no. 1, 231--245. https://projecteuclid.org/euclid.pjm/1102867582


Export citation

References

  • [1] W. A. Coppal, Stability and Asymptotic Behavior of DifferentialEquations, D. C. Heath and Company, Boston, 1965.
  • [2] G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Second edition, Cambridge University Press, Cambridge, 1952.
  • [3] P. Hartman, Ordinary DifferentialEquations, John Wiley & Sons, New York, 1964.
  • [4] T. T. Read, Exponential estimates for solutions of y" --q'2y = 0, Proc. Amer. Math. Soc, 45 (1974), 332-338.
  • [5] T. T. Read,On the limit point condition for polynomials in a second order differential expression, J. London Math. Soc, (2), 10 (1975), 357-366.